# SDR ABXA9600246

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Contl Box
- Part number: 0080004003
- Condition: Defective
- Location: Rt Mlg Ww
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING THE GEAR UPLATCH CHECK, THE LANDING GEAR HANDLE WAS BINDING.  RECYCLED THE GEAR AND BINDING WAS STILL THERE.  APPROXIMATELY 1 HOUR AFTER TAKEOFF, THE LEFT GEAR UNSAFE LIGHT ILLUMINATED.  THE GEAR OPERATED NORMALLY WHEN EXTENDED FOR LANDING.  RE-ROUTED SAFETY WIRE ON LANDING GEAR CONTROL DRUM IN THE RIGHT WHEELWELL.  REPLACED THE PROXIMITY CONTROL BOX FOR THE INDICATION PROBLEM.
